# SDR DALA2022112807588

- Difficulty date: November 20, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 111,328 hours, 15,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 FOUND MISSING EMERGENCY LIGHT LENS MISSING. 5A, 25B. CORRECTIVE ACTION: INSTALLED NEW LENS COVER SEAT 5A, 25B. REFF B767 AMM 33-51 (9846705)
